# SDR UPS01435941

- Difficulty date: May 10, 2001
- Submitted: May 23, 2001
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- Aircraft time: 72,316 hours, 20,588 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion
- Part number: 65B1008123
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2 NLG W/W - LT BS 380 TRUNNION FITTING MOST FWD LOWER HOLE FOUND CRACKED AT 5 O''CLOCK AND 11 O''CLOCK POSITION (LOOKING O/B).  THE DISCREPANT CRACK STOP DRILLED, OPEN HOLE HFEC INSP C/O & NLG W/W LT BS 380 TRUNNION FITTING AND FOUND CRACK FREE.  DETAIL VISUALLY INSP C/O &  NO DEFECTS FOUND.  TRUNNION FITTING REPAIRED AS PER RS-53-24-34657.  THIS REPAIR IS TIME LIMITED FOR 24 MONTHS OR 500 CYCLES.  TRUNNION FITTING TO BE REPLACED AT THE NEXT C-CHECK.
